mine pill would that be
Hi Gummybearpawpaw, I'm sorry the peson died, but if he had 3460mg/ml inside him, he might have taken an overdose. He would have had to take roughly 58 tablets in one go. This just might be the amnount of tablets he had for a month.
People who are in a lot pain do things that people who are not in pain would never do. If you have similar tablets, then he might have taken some of yours as well. Don't forget, by the time the person was found and they did a test on his blood, some of the morphine would have been absorbed.
I don't know if this helps you, but I would say the person was in so much pain, he couldn't stand it any longer and put himself out of his misery.Please don't feel bad about him, he was in a lot of pain and is now in a much better place and no longer suffering, so look on the bright side, he's not in pain any more. You may miss him dearly, you may have thought he chickened out, but it takes a lot to make someone take a load of tablets, I know, I tried it a couple of times and failed. We should be helping people like this, not making them suffer.
All the best,take care of your tablets, Mirandagate.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 5 Jul 2013 • 1 answer
Posted 18 Jul 2013 • 2 answers
Posted 14 Nov 2013 • 2 answers
Posted 22 Nov 2013 • 1 answer